Some new partially symmetric designs and their resolution
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), p. 99-103
@article{RSMUP_1998__99__99_0,
     author = {Cigi\'c, Vlado},
     title = {Some new partially symmetric designs and their resolution},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {99},
     year = {1998},
     pages = {99-103},
     zbl = {0907.05011},
     mrnumber = {1636587},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__99__99_0}
}
Cigić, Vlado. Some new partially symmetric designs and their resolution. Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998) pp. 99-103. http://www.numdam.org/item/RSMUP_1998__99__99_0/

[1] Th. Beth - D. Jungnickel - H. Lenz, Design Theory, Bibliograph. Inst., Manheim -Wien-Zürich (1985). | MR 779284 | Zbl 0569.05002

[2] D.R. Hughes, On Designs, Lect. Notes in Math., 593 (1981), pp. 44-67. | Zbl 0479.05006

[3] D.R. Hughes - F.C. Piper, Design Theory, Cambridge University Press, Cambridge (1985). | MR 812053 | Zbl 0561.05009

[4] D. Jungnickel, On subdesign of symmetric designs, Math. Z., 181 (1982), pp. 383-393. | MR 678893 | Zbl 0496.05008